# SDR VNAA202310040005

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 26,548 hours, 20,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE PASSENGER DOOR, FOUND EXCESSIVE DOOR PLAY AT THE HINGE ATTACHMENT POINT WITH NEW PIN INSTALLED.
